I have a few questions about birth control...I have been doing some research and I can't really find anyone in the same situation as me.
So I have been on Yaz for about 5 years but I have only been taking it consistently (same time every night) for the last few months (I would say about 6 months). I have also been keeping track of my periods over the last few months. Since I have kept tracked, I usually get my period on the last day of the white inactive pills or the first day of the new pack. My last period (2/24-3/4) started off with brown discharge, got heavier, then I spotted for the last 3 days. Since I've been on the pill, I can't remember my periods ever being really light or short. And in the last two months I've had cramps before my period was about to start. This month though, I had cramps at the end of my period (during the spotting days) and a few days after.
I have been taking my pill at the same time everyday, and also use condoms every time I have sex with my boyfriend.
Is the pill not working correctly for me?
Why would I be cramping after my period is over?
Does anyone else experience normal (not light) periods on the pill?
Even though I haven't made any mistakes with my birth control lately and always use condoms should I be worried about pregnancy? (I have read too many things about spotting and cramping in early pregnancy or people having their period and not knowing their pregnant)
I think I'm just being paranoid but I would like to know if anyone has any info.
If you are very worried about pregnancy then try taking an at home pregnancy test. If it comes up negative than maybe you should look into another form of birth control. It might be that since you have been on this pill for so long it is time to try something you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.